zbMATH — the first resource for mathematics

Wandering domains for infinitely renormalizable diffeomorphisms of the disk. (English) Zbl 0843.57016
Summary: Denjoy’s theorem and counter-example for circle maps have counterparts for infinitely renormalizable diffeomorphisms of the 2-disk.

57M99 General low-dimensional topology
37-XX Dynamical systems and ergodic theory
Full Text: DOI
[1] P. Bohl, Über die Hinsichtlich der Unabhängigen und Abhängigen Variabeln Periodische Differentialgleichung Erster Ordnung, Acta Math. 40 (1916), no. 1, 321 – 336 (German). · JFM 46.0682.02 · doi:10.1007/BF02418549 · doi.org
[2] Rufus Bowen and John Franks, The periodic points of maps of the disk and the interval, Topology 15 (1976), no. 4, 337 – 342. · Zbl 0346.58010 · doi:10.1016/0040-9383(76)90026-4 · doi.org
[3] A. Denjoy, Sur les courbes définies par les équations différentielles à la surface du tore, J. Math. Pures Appl. (9) 11 (1932), 333-375. · JFM 58.1124.04
[4] J.-M. Gambaudo, S. van Strien, and C. Tresser, The periodic orbit structure of orientation preserving diffeomorphisms on \?² with topological entropy zero, Ann. Inst. H. Poincaré Phys. Théor. 50 (1989), no. 3, 335 – 356 (English, with French summary). · Zbl 0701.58030
[5] Dennis Sullivan, Bounds, quadratic differentials, and renormalization conjectures, American Mathematical Society centennial publications, Vol. II (Providence, RI, 1988) Amer. Math. Soc., Providence, RI, 1992, pp. 417 – 466. · Zbl 0936.37016
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.